MAUDE Adverse Event Report: MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL

MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL
Model Number ARDPWT609029A
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - powerled ii.It was stated and confirmed by photographic evidence the paint was chipping from the headlight handle.We decided to report the issue in abundance of caution as any paint particles falling off into sterile field or during procedure may cause contamination.
 
Additional Manufacturer Narrative
Event site information: (b)(6).Additional information will be provided following the conclusion of the investigation.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of surgical lights - powerled ii.It was stated and confirmed by photographic evidence the paint was chipping from the headlight handle.We decided to report the issue in abundance of caution as any paint particles falling off into sterile field or during procedure may cause contamination.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.Provided information does not indicate if upon the event occurrence, the device was or was not being used for patient treatment or diagnosis.A root cause analysis for investigated problem was performed by subject matter experts and concluded that the paint chip on the handle is probably due to impacts or collisions.To prevent any incident, the powerled ii instruction for use ifu 01811 mentions: - do not use a damaged device because it may lead to a risk of injury for users or a risk of infection for patients.- check for any chipped or missing paint during the daily inspections before use.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.The correction of h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code - explain fields deems required.This is based on the internal evaluation.Previous e1 initial reporter: (b)(6).Corrected e1 initial reporter: (b)(6).
 
Event or Problem Description
Manufacturer's reference number (b)(4).

Brand Name
MAQUET POWERLED II
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key20638345
Report Number9710055-2024-0000589
Device Sequence Number7488989
Product Code FTD
UDI-Device Identifier03700712423094
UDI-Public(01)03700712423094
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDPWT609029A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2024
Supplement Date Received by Manufacturer12/13/2024
Initial Report FDA Received Date11/08/2024
Supplement Report FDA Received Date12/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown